| Model Number |
SXPP1A101 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by a sales rep that, during an unknown cardiovascular surgery, the suture was detached from the needle during suturing.It was not a control release needle.Further details are not provided from the hp.When we send the sample to you, we will let you know its return date and tracking number.There were no adverse consequences to the patient.Affiliate reference number is (b)(4).
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but was unavailable: please provide the lot number: no further information is available.Device return status: we regularly contact with sales rep about the device returning.No further information will be provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name -irgacare.Active ingredient(s)- triclosan.Dosage form - suture/solid/parenteral.Strength - = 2360 ¿g /m.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 08/19/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 - no problem detected.H3 evaluation: two empty labeled winding formers and two needle-suture pieces of product were returned for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.In order to evaluate the condition of the returned samples, the swage and attachment area were noted to be as expected; no issues relate to pull off were noted.The sutures were examined along the strand; body fluids were found and the end of the strands was cut by a surgical instrument.Functional test was performed, and the pull force result were above the minimum requirements.The manufacturing records couldn't be reviewed as the batch/lot number is unknown.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Trade name -irgacare; active ingredient(s)- triclosan; dosage form - suture/solid/parenteral; strength - = 2360 g /m.